# SDR QXEA9901422

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: M39016
- Condition: Malfunction
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- NO AUTOFEATHER SELECT OR ARM AFTER TAKEOFF.  MAINTENANCE RERACKED THE ADVISORY LIGHT CONTROL BOX.  REPLACED THE ARM CONTROL RELAY 6121-K5, OPERATIONAL CHECKS GOOD.
